American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] Zbigniew S. Marciniak. A note on free products of linear groups . Proc. Amer. Math. Soc. 94 (1985) 46-48. MR 781053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] David Meier. Embeddings into simple free products . Proc. Amer. Math. Soc. 93 (1985) 387-392. MR 773986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] K. J. Horadam. The conjugacy problem for graph products with central cyclic edge groups . Proc. Amer. Math. Soc. 91 (1984) 345-350. MR 744626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Kenneth S. Brown and Ross Geoghegan. $FP_\infty$ groups and HNN extensions. Bull. Amer. Math. Soc. 9 (1983) 227-229. MR 707963.
Abstract, references, and article information
View Article: PDF

[66] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Sushil Jajodia. Combinatorial equivalence between group presentations . Proc. Amer. Math. Soc. 85 (1982) 165-168. MR 652434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] M. S. Khan and Sidney A. Morris. Free products of topological groups with central amalgamation. II . Trans. Amer. Math. Soc. 273 (1982) 417-432. MR 667154.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] M. S. Khan and Sidney A. Morris. Free products of topological groups with central amalgamation. I . Trans. Amer. Math. Soc. 273 (1982) 405-416. MR 667153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Harold M. Hastings and Alex Heller. Homotopy idempotents on finite-dimensional complexes split . Proc. Amer. Math. Soc. 85 (1982) 619-622. MR 660617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Siegfried Moran. On a conjecture of Papakyriakopoulos. Bull. Amer. Math. Soc. 4 (1981) 189-191. MR 598685.
Abstract, references, and article information
View Article: PDF

[72] W. W. Stothers. Subgroups of finite index in a free product with amalgamated subgroup . Math. Comp. 36 (1981) 653-662. MR 606522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] James McCool. A counterexample to conjectures of Papakyriakopoulos and Swarup . Proc. Amer. Math. Soc. 81 (1981) 193-194. MR 593455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] W. W. Stothers. Free subgroups of the free product of cyclic groups . Math. Comp. 32 (1978) 1274-1280. MR 502015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Michael Anshel. Vector groups and the equality problem for vector addition systems . Math. Comp. 32 (1978) 614-616. MR 482272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 75 of 75 found      Go to page: 1 2 3